Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOI STABLE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 783

  • Page / 32

Export

Selection :

  • and

OPERATOR-STABLE LAWS: MULTIPLE EXPONENTS AND ELLIPTICAL SYMMETRYHOLMES JP; HUDSON WN; MASON JD et al.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 3; PP. 602-612; BIBL. 8 REF.Article

DISTRIBUTION OF SYMMETRIC STABLE LAWS OF INDEX 2-NMITRA SS.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 4; PP. 710-711Article

MOMENTS DES DISTRIBUTIONS MULTIDIMENSIONNELLES DANS LE DOMAINE D'ATTRACTION DES LOIS STABLESKALINAUSKAJTE N.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 1; PP. 125-129; ABS. LITU. ANGL.; BIBL. 5 REF.Article

MAXIMUM LIKELIHOOD ESTIMATION OF TRANSLATION PARAMETER OF TRUNCATED DISTRIBUTION II.WOODROOFE M.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 3; PP. 474-488; BIBL. 10 REF.Article

ESTIMATION DU RESTE DANS LE THEOREME LIMITE POUR UNE LOI LIMITE STABLEPAULAUSKAS VI.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 1; PP. 165-187; ABS. LITU. ANGL.; BIBL. 20 REF.Article

SUR L'ESTIMATION DE LA VITESSE DE CONVERGENCE VERS LES LOIS STABLESSATYBALDINA KI.1973; VEST. AKAD. NAUK KAZAKH. S.S.R.; S.S.S.R.; DA. 1973; VOL. 29; NO 4; PP. 57-65; ABS. KAZAKH; BIBL. 4 REF.Serial Issue

LIMIT THEOREMS ON ORDER STATISTICSTEUGELS JL.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 5; PP. 868-880; BIBL. 7 REF.Article

ESTIMATION DE LA VITESSE DE CONVERGENCE DANS LE THEOREME LIMITE POUR UNE LOI LIMITE STABLESTEJSHUNAS SP.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 3; PP. 179-185; ABS. LITU. ANGL.; BIBL. 4 REF.Article

ESTIMATION DE LA VITESSE DE CONVERGENCE DANS UN THEOREME LIMITE MULTIDIMENSIONNEL, DANS LE CAS D'UNE LOI LIMITE STABLEPAULAUSKAS VI.1974; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1974; VOL. 219; NO 1; PP. 43-45; BIBL. 6 REF.Article

UN THEOREME SUR LA VITESSE DE CONVERGENCE VERS UNE LOI STABLEMITALAUSKAS A.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 1; PP. 199-206; ABS. LIT. ANGL.; BIBL. 2 REF.Serial Issue

HIGH-EFFICIENCY ESTIMATION FOR THE POSITIVE STABLE LAWSBROCKWELL PJ; BROWN BM.1981; J. AM. STAT. ASSOC.; ISSN 0003-1291; USA; DA. 1981; VOL. 76; NO 375; PP. 626-631; BIBL. 10 REF.Article

PSEUDO-MARTINGALES ET LOIS STABLES.TORTRAT A.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 12; PP. 463-465; ABS. ANGL.; BIBL. 5 REF.Article

DISTRIBUTION DU MAXIMUM DES SOMMES DE VARIABLES ALEATOIRES APPARTENANT AU DOMAINE D'ATTRACTION D'UNE LOI STABLEALESHKYAVICHENE AK.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 4; PP. 5-22; ABS. LITU. ANGL.; BIBL. 14 REF.Article

PARTIAL ATTRACTION OF MAXIMA.GREEN RF.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 1; PP. 159-163; BIBL. 7 REF.Article

ESTIMATION DE LA VITESSE DE CONVERGENCE POUR LES DENSITES DANS LA METRIQUE LPBANIS II.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 3; PP. 5-10; ABS. LITU. ANGL.; BIBL. 6 REF.Article

A FORMAL APPROACH TO STOCHASTIC STABILITY.BOCHNER S.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 3; PP. 187-198; BIBL. 3 REF.Article

A NOTE ON THE BEHAVIOUR OF THE STABLE DISTRIBUTIONS FOR SMALL INDEX ALPHA .CRESSIE N.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 33; NO 1; PP. 61-64; BIBL. 6 REF.Article

ESTIMATEURS UNIFORMES ET NON UNIFORMES DU RESTE DANS UN THEOREME LIMITE AVEC UNE LOI LIMITE STABLEPAULAUSKAS VI.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 4; PP. 171-185; ABS. LITU. ANGL.; BIBL. 7 REF.Article

A DIMENSION THEOREM FOR SAMPLE FUNCTIONS OF PROCESSES WITH STABLE COMPONENTS.HENDRICKS WJ.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 5; PP. 849-853; BIBL. 10 REF.Article

QUELQUES EXTENSIONS DE LA CLASSE DES LOIS STABLESMISHEJKIS FF.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 3; PP. 89-99; ABS. LITU. ANGL.; BIBL. 4 REF.Serial Issue

ON THE ESTIMATION OF LOCATION AND SCALE PARAMETERS OF STABLE LAWSKLEBANOV LB; MANIJA GM; NELAMED JA et al.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 77-109; BIBL. 3 REF.Conference Paper

AN UNIQUENESS THEOREM FOR STABLE LAWSJESIAK B.1979; MATH. NACHR.; DDR; DA. 1979; VOL. 92; PP. 243-246; BIBL. 4 REF.Article

VITESSE DE CONVERGENCE DANS LE THEOREME LIMITE MULTIDIMENSIONNEL POUR UNE LOI LIMITE STABLEPAULAUSKAS VI.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 1; PP. 207-228; ABS. LITU. ANGL.; BIBL. 24 REF.Article

SUR LA STABILITE DE QUELQUES PROPRIETES CARACTERISTIQUES D'UNE DISTRIBUTION NORMALEGABOVICH YU R.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 2; PP. 374-383; ABS. ANGL.; BIBL. 18 REF.Article

INFLUENCE DU TERME DE MODULE MAXIMUM SUR LA SOMME DES VARIABLES ALEATOIRES INDEPENDANTES. IKALINAUSKAJTE NB.1973; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1973; VOL. 13; NO 4; PP. 117-123; ABS. LITU. ANGL.; BIBL. 4 REF.Article

  • Page / 32